Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Berloff:2015:10.1016/j.ocemod.2014.12.008,
author = {Berloff, P},
doi = {10.1016/j.ocemod.2014.12.008},
journal = {OCEAN MODELLING},
pages = {1--19},
title = {Dynamically consistent parameterization of mesoscale eddies. Part I: Simple model},
url = {http://dx.doi.org/10.1016/j.ocemod.2014.12.008},
volume = {87},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Berloff,P
DO - 10.1016/j.ocemod.2014.12.008
EP - 19
PY - 2015///
SN - 1463-5003
SP - 1
TI - Dynamically consistent parameterization of mesoscale eddies. Part I: Simple model
T2 - OCEAN MODELLING
UR - http://dx.doi.org/10.1016/j.ocemod.2014.12.008
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000350989900001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 87
ER -